MAUDE Adverse Event Report: DRÄGERWERK AG & CO. KGAA ATLAN A350 XL; ANESTHESIA UNITS

DRÄGERWERK AG & CO. KGAA ATLAN A350 XL; ANESTHESIA UNITS
Model Number 8621600
Medical Device Problem Codes Gas Output Problem (1266); Failure to Deliver (2338); Protective Measures Problem (3015)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/25/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still on going.The results will be provided with a follow-up report.
 
Event or Problem Description
It was reported that the device displayed the error ¿ventilator failure, please ventilate manually¿ during pc ventilation.Manual ventilation was possible without any problems.No injury reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The logfile was analysed.It was found that the device forced a safety shutdown of automatic ventilation due to a too high detected inspiratory pressure.The device posted the corresponding ¿ventilator failure¿ alarm.Manual ventilation and the monitoring functions remain available to the full extent.Possible reasons can be a sporadic high resistance in the hose system due to squeezed hoses, patient activity or repositioning of the patient.As the device passed the system and leakage test before and after the case in question without any deviations a device failure seems unlikely.Finally, the exact cause of the inspiratory high pressure could not be identified.It can be concluded that the device has reacted on the detected pressure situation as specified by triggering a safety shutdown and posting the corresponding alarm.The number of similar cases, related to the same root cause, is within the expected range of the respective risk assessment and thus accepted.

Brand Name
ATLAN A350 XL
Common Device Name
ANESTHESIA UNITS
Manufacturer (Section D)
DRÄGERWERK AG & CO. KGAA
moislinger allee 53-55
lübeck
GM 
Manufacturer (Section G)
DRÄGERWERK AG & CO. KGAA
moislinger allee 53-55
lübeck 23542
GM   23542
Manufacturer Contact
moislinger allee 53-55
lübeck 23542
4518822868
MDR Report Key22413069
Report Number9611500-2025-00356
Device Sequence Number15542016
Product Code BSZ
UDI-Device Identifier04048675556183
UDI-Public(01)04048675556183(11)200511(93)8621600-08
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K230931
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8621600
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 06/25/2025
Supplement Date Received by Manufacturer07/25/2025
Initial Report FDA Received Date07/07/2025
Supplement Report FDA Received Date07/29/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/11/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown